# SDR ASAA2017061621094

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880035
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT WINDOW POST HAS CRACK IN UPPER CORNER. ACFT GROUNDED.  REPAIRED THE DAMAGE TO THE WINDOW FRAME POST IAW T/C SB737 53 1336 NG 1.
